Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 259, Number 1

All articles in this issue are freely accessible.

Companionship of knots and the Smith conjecture
Robert Myers.
Trans. Amer. Math. Soc. 259 (1980), 1-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561820
The group of rational solutions of $y^{2}=x(x-1)(x-t^{2}-c)$
Charles F. Schwartz.
Trans. Amer. Math. Soc. 259 (1980), 33-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561821
Twisted Lubin-Tate formal group laws, ramified Witt vectors and (ramified) Artin-Hasse exponentials
Michiel Hazewinkel.
Trans. Amer. Math. Soc. 259 (1980), 47-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561822
Some undecidability results concerning Radon measures
R. J. Gardner and W. F. Pfeffer.
Trans. Amer. Math. Soc. 259 (1980), 65-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561823
On generalized harmonic analysis
Ka Sing Lau and Jonathan K. Lee.
Trans. Amer. Math. Soc. 259 (1980), 75-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561824
On the Hardy-Littlewood maximal function and some applications
C. J. Neugebauer.
Trans. Amer. Math. Soc. 259 (1980), 99-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561825
Generic deformations of varieties
Yieh Hei Wan.
Trans. Amer. Math. Soc. 259 (1980), 107-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561826
Subspaces of basically disconnected spaces or quotients of countably complete Boolean algebras
Eric K. van Douwen and Jan van Mill.
Trans. Amer. Math. Soc. 259 (1980), 121-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561827
Permutation-partition pairs: a combinatorial generalization of graph embeddings
Saul Stahl.
Trans. Amer. Math. Soc. 259 (1980), 129-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561828
Application of the extremum principle to investigating certain extremal problems
L. Mikołajczyk and S. Walczak.
Trans. Amer. Math. Soc. 259 (1980), 147-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561829
Lifting surgeries to branched covering spaces
Hugh M. Hilden and José María Montesinos.
Trans. Amer. Math. Soc. 259 (1980), 157-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561830
Some examples of sequence entropy as an isomorphism invariant
F. M. Dekking.
Trans. Amer. Math. Soc. 259 (1980), 167-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561831
Equivariant dynamical systems
M. J. Field.
Trans. Amer. Math. Soc. 259 (1980), 185-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561832
Zeros of successive derivatives of entire functions of the form $h(z)exp(-e^{z})$
Albert Edrei.
Trans. Amer. Math. Soc. 259 (1980), 207-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561833
$p$-subgroups of compact Lie groups and torsion of infinite height in $H^{∗} (BG)$
Mark Feshbach.
Trans. Amer. Math. Soc. 259 (1980), 227-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561834
Littlewood-Paley and multiplier theorems on weighted $L^{p}$ spaces
Douglas S. Kurtz.
Trans. Amer. Math. Soc. 259 (1980), 235-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561835
Statically tame periodic homeomorphisms of compact connected $3$-manifolds. II. Statically tame implies tame
Edwin E. Moise.
Trans. Amer. Math. Soc. 259 (1980), 255-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561836
On the boundary values of Riemann’s mapping function
R. J. V. Jackson.
Trans. Amer. Math. Soc. 259 (1980), 281-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561837
Generation of analytic semigroups by strongly elliptic operators under general boundary conditions
H. Bruce Stewart.
Trans. Amer. Math. Soc. 259 (1980), 299-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561838
The fundamental theorem on torsion classes of lattice-ordered groups
Jorge Martinez.
Trans. Amer. Math. Soc. 259 (1980), 311-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561839
Erratum to: “A construction of uncountably many weak von Neumann transformations” [Trans. Amer. Math. Soc. 257 (1980), no. 2, 397–410]
Karl David.
Trans. Amer. Math. Soc. 259 (1980), 318-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 561840